# SDR DU4R2011006

- Difficulty date: July 21, 2011
- Submitted: July 25, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 787 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 787 AT STR 29L AFT LOWER SIDE OF FRAME WEB CORRODED.
